In this paper we estimate the number of solutions to {-Δω + V(x)ω = n(n - 2)ω in R ω > 0 in R ω ∈ D(R) which blow up at a suitable critical point of the potential V as the parameter ∈ goes to zero. Copyright © 2007 Rocky Mountain Mathematics Consortium.

Micheletti, A., Pistoia, A., Visetti, D. (2007). On the number of blowing-up solutions to a nonlinear elliptic equation with critical growth. ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, 37(1), 291-325 [10.1216/rmjm/1181069333].

On the number of blowing-up solutions to a nonlinear elliptic equation with critical growth

Visetti D
2007

Abstract

In this paper we estimate the number of solutions to {-Δω + V(x)ω = n(n - 2)ω in R ω > 0 in R ω ∈ D(R) which blow up at a suitable critical point of the potential V as the parameter ∈ goes to zero. Copyright © 2007 Rocky Mountain Mathematics Consortium.
Articolo in rivista - Articolo scientifico
Critical exponent; Uniqueness result;
English
291
325
35
Micheletti, A., Pistoia, A., Visetti, D. (2007). On the number of blowing-up solutions to a nonlinear elliptic equation with critical growth. ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, 37(1), 291-325 [10.1216/rmjm/1181069333].
Micheletti, A; Pistoia, A; Visetti, D
File in questo prodotto:
File Dimensione Formato  
6_mpv.pdf

Solo gestori archivio

Dimensione 263.26 kB
Formato Adobe PDF
263.26 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/355534
Citazioni
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 1
Social impact